# SDR MALA020222

- Difficulty date: March 30, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- Engine: Lyc LF5071F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Band
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EGT TEMP LIMITED TO 600 DEGREES, SLIGHTLY HIGHER THAN NORMAL AFTER TAKEOFF.  LANDED IN MSP, NO INCIDENTS.  MAINTENANCE DOWNLOADED FDR FOUND ENGINE TO HAVE OVERTEMPED.  BORESCOPED NR 1 ENGINE REPLACED NR 1 BLEED BAND AND PERFORMED TAKEOFF POWER ASSURANCE.  ALL CHECKS GOOD.
